# SDR CHI2003F00002

- Difficulty date: March 14, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Engine: Lyc AL5512
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 210133105
- Part serial: TRB337A
- Condition: Cracked
- Location: Engine
- Part time: 3,132 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO CRACKS WERE FOUND IN THE 1ST STAGE COMPRESSOR DISC (PN210133105) DURNG AN INSPECTION.  THE CRACKS ARE LOCATED IN TWO OF THE COMPRESSOR BLADE RETENTION SLOTS.  THIS IS THE SECOND TIME CRACKS HAVE BEEN FOUND EMANATING FROM THE BLADE RETENTION SLOTS OF THIS PN DISC.  AFTER THE FIRST OCCURRENCE, THE MANUFACTURER CHANGED MANFACTURING PROCESSES AND REIDENTIFIED THE COMPRESSOR DISC.  NO CRACKS HAVE BEEN DETECTED IN THE IMPROVED DISCS.  WILL CONDUCT A ONE TIME DETAILED INSP OF ALL OLD STYLE COMPRESSOR DISCS.  CONSIDERATION WILL BE GIVEN TO ACCELERATING THE REPLACEMENT OF ALL 1ST STG COMP DISC WITH THE IMPROVED DISC.(K)
